# SDR DALA2018080604864

- Difficulty date: August 5, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 73,449 hours, 54,490 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Failed
- Location: Primary Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY STABILIZER TRIM INOPERATIVE PASSING 10K AT 280KTS. THE CREW CHOSE TO MAINTAIN 280KTS DURING FLIGHT AND PERFORMED THE QRH PROCEDURES FOR PRIMARY TRIM INOPERATIVE.  THE ALTERNATE TRIM OPERATED NORMALLY. AN EMERGENCY WAS DECLARED.  MAINTENANCE REPLACED THE PRIMARY STABILIZER TRIM MOTOR IAW AMM AND RETURNED THE AIRCRAFT BACK TO SERVICE.
